# SDR CA131118027

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 171008722105
- Condition: Collapsed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ACFT EXITED ON THE HIGH SPEED TAXIWAY, THE CREW FELT THE ACFT ABNORMALLY LEANING LEFT AND EXPERIENCED DIFFICULTY MAINTAINING DIRECTIONAL CONTROL.  THE ACFT WAS BROUGHT TO A STOP AND FOUND THAT THERE WAS AN ISSUE WITH THE LEFT LANDING GEAR.   MAINTENANCE OBSERVED THAT THE RT MAIN GEAR OLEO HAD COLLAPSED. THE MLG SHOCK STRUT WAS REPLACED IAW AMM 32-11-05.  THE ACFT RETURNED TO SERVICE LESS THAN 48 HOURS AFTER THE OCCURENCE.
